# SDR IPXA2018040328138

- Difficulty date: March 7, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8430666
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  RT HORIZONTAL STAB L/E DENTED.  REPAIRED L/E SKIN BETWEEN XFS 327.947 AND XFS 333.764 IAW EA 011-5510-01-A7166, REV IR, AND EO MD11-5510-67996-A. MAJOR
